RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mikhailov, Yu A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:100
Abstract pages:731
Full texts:215
References:63

http://www.mathnet.ru/eng/person22747
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219513

Publications in Math-Net.Ru
1986
1. Yu. A. Mikhailov, “Uniform quasistabilization of solutions of the second mixed problem for a hyperbolic equation”, Dokl. Akad. Nauk SSSR, 287:1 (1986),  45–49  mathnet  mathscinet  zmath
2. Yu. A. Mikhailov, “On uniform quasistabilization of solutions of the second mixed problem for a second-order hyperbolic equation”, Mat. Sb. (N.S.), 129(171):2 (1986),  232–251  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:1 (1987), 243–262
1985
3. A. K. Gushchin, V. P. Mikhailov, Yu. A. Mikhailov, “Estimates for the Green function and a criterion for uniform stabilization of the solution of the second mixed problem for a second-order parabolic equation”, Dokl. Akad. Nauk SSSR, 282:1 (1985),  15–18  mathnet  mathscinet  zmath
4. A. K. Gushchin, V. P. Mikhailov, Yu. A. Mikhailov, “On uniform stabilization of the solution of the second mixed problem for a second order parabolic equation”, Mat. Sb. (N.S.), 128(170):2(10) (1985),  147–168  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:1 (1987), 141–162
1983
5. Yu. A. Mikhailov, “Boundary values in $L_p$, $p>1$, of solutions of a second-order linear elliptic equation”, Differ. Uravn., 19:2 (1983),  318–337  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020